# SDR UALA2013052003448

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,550 hours, 11,000 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cover
- Part number: B0040092003BG3
- Condition: Faulty
- Location: Door Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED WIRES AND TERMINAL IN LAV 113.  WIRES ARE SECURE AND INTERIM COVERED.  SMALL PLASTIC COVER ON TERMINAL STRIP IS MISSING.  LAV NOT TO BE USED, DOOR IS LOCKED, CLOSED. REF IPC 25-40-01-50L, ITEM 52, PN B0040107-001, PCN 181-2900.
